# SDR QOCF2012F00016

- Difficulty date: August 16, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N16406
- Make and model: Boeing 747-400
- Aircraft serial: 27898
- Aircraft time: 76,643 hours, 13,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B07942392
- Condition: Cracked
- Location: Zone 100
- Part time: 76,643 hours, 13,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-16406)  DURING D03 CHECK , CRACK WAS FOUND ON THE NOSE WHEEL WELL RT SIDE WEB BETWEEN STA 260 AND 280, WL 180.  THE DAMAGED WEB WAS TRIMMED OUT AND A NEW WEB WAS SPLICED.  THIS IS A CATEGORY B REPAIR IAW SRM 51-00-06.  ACCOMPLISH POST REPAIR INSP USING THE METHOD, THRESHOLD, AND INTERVALS IAW SRM 53-10-14, FIG 201, REPAIR 4, TABLE 202.
